Hi, I’ve been taking tramadol for about 2-3 weeks now I don’t exactly know the mg I looked it up and it says 325mg/37.5mg but I plan on taking my last one tomorrow morning I’m just really scared because when I wake up and haven’t taken it all night I get extreme anxiety and can not leave my house because of it I usually take 2 pills a day one in the morning and one at night, someone please tell me how long with anxiety will last after I stop taking it?
"Do not stop using this medicine suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using this medicine."
Stopping tramadol is just like kicking any opioid drug and may cause withdrawal symptoms worse than just anxiety.
Please don't try to do this on your own... ask your prescribing doctor for a reducing dosage schedule to follow.
Best regards, Wildcat
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2014 • 5 answers
Posted 10 Sep 2014 • 8 answers
Posted 29 Nov 2015 • 5 answers
Posted 25 Sep 2017 • 5 answers
Posted 14 Nov 2017 • 0 answers